# SDR CALA2023032000794

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D5347642670200
- Condition: Corroded
- Location: Fr54&Fr55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN FR 54 AND FR 55 LST 43 CORROSION PER HAECO LCQ NR 9290598/22598 GENERATED BY V798788 REPAIRED STR 43 LEFT IN AFT CARGO PIT BETWEEN FRAME 54-55 IAW A3 19 SRM 53-41-13-300-10 ACMP BY MECH V052030 INSP BY V935513
